# SDR AUS20021214

- Difficulty date: October 22, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Boeing 767330
- Engine: Rroyce RB211524*
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 658D1005
- Condition: Jammed
- Location: Rudder Tab
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) RUDDER TRIM ACTUATOR JAMMED.
